# SDR DALA2017052904419

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,925 hours, 36,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FLOOR PNL 121DF RT HAS CORROSION ALL OVER UPPER SURFACE OF PNL. OUT OF LIMITS, FABRICATED NEW PANEL IAW SRM.
